# SDR 20000531SH007

- Difficulty date: May 2, 2000
- Submitted: May 31, 2000
- Operation: General aviation
- Aircraft: N4802R
- Make and model: Cessna 172RG
- Aircraft serial: 172RG0035
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Pivot
- Part number: 24411001
- Condition: Cracked
- Location: Lt Mlg
- Part time: 5,872 hours
- Component: Main Landing Gea
- Stage of operation: IN
- How discovered: D
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEFT BRAKE KEPT BECOMING SOFT AND LOOSING HYDRAULIC FLUID WITH NO EXTERNAL LEAKS FOUND.  REMOVAL AND DYE PENETRANT INSPECTION OF  LEFT MAIN GEAR PIVOT REVEALED CRACK IN RADIUS OF SPLINES INTO BRAKE FLUID PASSAGE.  (X)
